UNIGE document Scientific Article
previous document  unige:12465  next document
add to browser collection
Title

Rational Approximations to the Exponential Function with Two Complex Conjugate Interpolation Points

Authors
Iserles, Arieh
Norsett, Syvert Paul
Published in SIAM Journal on Mathematical Analysis. 1985, vol. 16, no. 4, p. 814-821
Identifiers
Full text
Structures
Citation
(ISO format)
HAIRER, Ernst, ISERLES, Arieh, NORSETT, Syvert Paul. Rational Approximations to the Exponential Function with Two Complex Conjugate Interpolation Points. In: SIAM Journal on Mathematical Analysis, 1985, vol. 16, n° 4, p. 814-821. https://archive-ouverte.unige.ch/unige:12465

189 hits

0 download

Update

Deposited on : 2010-11-15

Export document
Format :
Citation style :